# SDR 070129

- Difficulty date: June 24, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 860 DEPARTED LAS FLT 418 AND CLIMBING THROUGH 18,000 FEET THE CABIN PRESSURIZATION FLOW LIGHT ILLUMINATED.  CREW WAS UNABLE TO EXTINGUISH LIGHT AND RETURNED TO LAS.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTED THE PRESSURIZATION SYSTEM AND DISCOVERED INSULATION IN THE OUTFLOW VALVE LINKAGE.  REMOVING THE DEBRIS THE PRESSURIZATION SYSTEM OPERATIONAL CHECK PERFORMED IN A SATISFACTORY CONDITION.  THE AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.
